UM  > 科技學院  > 數學系
On a generalization of Aczél's inequality
Vong S.
2011-08-01
Source PublicationApplied Mathematics Letters
ISSN08939659
Volume24Issue:8Pages:1301-1307
Abstract

In this paper, we prove a generalization of Aczl's inequality. The obtained inequalities extend some results established recently. We also give some comments on a recent result concerning the refinements of the generalized AczlPopoviciu's inequality. © 2011 Elsevier Ltd. All rights reserved.

KeywordAczl's Inequality Generalization Generalized Hlder's Inequality Refinement
DOIhttp://doi.org/10.1016/j.aml.2011.02.020
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000291173400005
Fulltext Access
Citation statistics
Cited Times [WOS]:5   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
AffiliationUniversidade de Macau
Recommended Citation
GB/T 7714
Vong S.. On a generalization of Aczél's inequality[J]. Applied Mathematics Letters,2011,24(8):1301-1307.
APA Vong S..(2011).On a generalization of Aczél's inequality.Applied Mathematics Letters,24(8),1301-1307.
MLA Vong S.."On a generalization of Aczél's inequality".Applied Mathematics Letters 24.8(2011):1301-1307.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Vong S.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Vong S.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Vong S.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.